# SDR USAA960740

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: 41484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 68 INCH CORROSION AT STRINGER 27 LEFT BS 948 TO 1016.  REMOVED CORROSION AND INSTALLED NEW STRINGER AND SPLICE, REPAIRED PER SRM 53-10-3, FIG 1.  (M)
